Klonopin withdrawal could be worse than withdrawal from alcohol or opioid substances due to the serious health risks it can give to its users. As a drug mostly preferred to couple with other addictive substances to increase the strength of a euphoric experience, it is very likely to cause physical dependence that can be too difficult to treat during withdrawal.
Although there are a lot of factors that affect the severity of withdrawal every person can uniquely experience, the one with a huge impact would be the degree and duration of substance abuse involved.
There are two things to note to determine the potential severity of the withdrawal that one can experience as soon as detox begins. These cases can be so serious that they can lead to life-threatening conditions. When the drug is flushed out from the bloodstream, the brain may fail to function normally, or worse, shut down and cause death.
With extreme substance abuse comes a strong tolerance even to high doses. When a person is prone to tolerating high doses, cessation of using the drug can be overwhelming for the body to endure. Likewise, brain function changes drastically and becomes more dependent on the presence of the substance.
When withdrawal begins, the blockage of certain brain chemicals controlled by Klonopin to manage panic attacks and seizures is opened, resulting in the surge of physical and psychological symptoms. As there is already a strong physical dependence due to extreme substance use, the brain loses its natural capability to control these extreme brain activities.
When poly-substance abuse is experienced in the first place, withdrawal can also be extremely difficult. There is a need for specialized treatment for this case and it must be medically supervised. When withdrawal to Klonopin takes place, the presence of other substances in the body may react differently causing a new set of discomfort to occur.
Withdrawal by quitting cold turkey is a very dangerous option to take. For a potent substance such as Klonopin, the safest way to detox is to taper one’s dosage. By gradually reducing the amount of Klonopin in the body, there is much time for it to adapt to the slight changes and eventually heal the physical dependence until the treatment plan is completed.
When a person quits cold turkey, there is a huge tendency to experience a painful withdrawal. This is the effect when the brain is not given enough time to cope with the chemical changes brought by sudden cessation. Relapse is very likely to happen and the chances of overdose can be extremely fatal.
Experts suggest that a slow taper schedule is more likely to achieve recovery. Other benefits include tolerable withdrawal symptoms and reduced cravings for the drug. However, some taper schedules can reach up to a year of treatment. It is quite a long process and perhaps costly too but worth it in the long run.
Unlike opioid substances, withdrawal from Klonopin poses more withdrawal outcomes that can either be extremely painful or can cause untimely death. It is very important to seek medical help when planning to detox from Klonopin to limit or at least prevent the dangers that it can likely bring.
Grand mal seizures are caused by immensely chaotic brain activity. It is characterized by the lack of consciousness or coma due to the extremely violent muscular contractions that take place in the brain. A lot of people say that this incident rarely happens, but conditions can still lead to death so caution must always be practiced.
The strong urge to use the substance to reduce the pain of withdrawal can be very difficult to resist. However, when the withdrawal has begun, changes occur in the body, making it less likely to tolerate usual doses of Klonopin. Patients suffer from a fatal overdose when they take their usual dose without a doctor’s approval.
Suicidal ideations are very common when it comes to withdrawal. As a sedating drug, Klonopin controls anxiety disorder by releasing chemicals that help relax the mind. When withdrawal begins, the brain loses the calming factor that Klonopin brings and that is when mental health problems are triggered.
If a person is taking Klonopin to manage seizures or panic attacks, this can most likely recur as soon as the drug is removed from the bloodstream. The worst thing about it is that the intensity magnifies compared to the previous state. The same thing happens to conditions such as anxiety disorder as well as insomnia.
A serious case of losing touch with reality is a common psychological symptom of withdrawal to Klonopin. Hallucinations, both visual and auditory, can lead to violent behaviors which can be harmful to others as well as to oneself. It is important to constantly watch over patients who manifest delirium and delusion as they might hurt themselves in some cases.
The safest way to prevent life-threatening conditions of withdrawal is to work with a treatment plan that is highly monitored by professional experts. Physicians are the best people who are capable of thoroughly evaluating one’s medical history and designing a treatment plan that works suitably with one’s needs.
Multiple risks come by attempting to withdraw from Klonopin without medical care. The likelihood to reach optimum health could be hazy since the hurdles of withdrawal are totally challenging when done alone. On top of that, failed withdrawal attempts can only cause more problems in future treatments.
If a person is determined to take control of one’s life and get past Klonopin addiction, it is best to begin withdrawal with a team of medical experts to back one up. This has been a guaranteed safe and effective treatment over some time. There are many options available to limit the cost. At the end of the day, all the pain will be worth it in time.